Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Is bloating, spotting, back pain and heart burn normal after taking the morning pill ?

is it normal bloating ,some spotting,and back pain or somewhat heart burn after 7 days of the morning pill? I am 25 years old,i took the morning pill 7 days ago...the first side effects i felt was,very sharp pain in my ovaries as if i was about to have my period but stronger than usual ,as the days progressed i felt pack lower pain and headaches ,then like 5 days later i had spotting for a day and a half,but what it is worrying me now is that i have irregular bowel movements,i do crave food but i had very severe upper back pain yesterday thats like 7 days after taking the morning pill and i couldnt eat because i felt naughtiest and the following day i still have the pain not as severe but it wont go away and i felt heartburn symptoms like,but my stomach has been bloated and it has been very uncomfortable when i button my jeans or lay flat on my face in bed by back pain increases and the bloating it gets wors please it would be of great help to know if it should be something i should worry about and go to a Dr. i would really appreciate anyone that can help me i am getting worry.
Asked On : Mon, 30 May 2011
Answers:  1 Views:  762
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
thanks for query,
After 7 day of taking morning pill ,the problems you got are not due to the morning pill.
There may be some other problem in your GI tract or genito urinary tract and require evaluation.
Go for ultra sound of abdomen and Gynaec opinion.
ok and bye,
Answered: Mon, 30 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor